Akopyan R.S. About the admissible speed of approaching to zero of gaussian curvature of minimal surfase over strip domain

Akopyan Ripsime Sergoevna
 
Candidate of Physics and Mathematics, Associate Professor, Chair of Science, Mathematics and Informatics of Volgograd Cooperative Institute
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prospect Universitetsky, 26, 400002 Volgograd, Russian Federation

Abstract. In this paper as our object of research there are solutions of the equation of the minimal surfaces given over strip domain and satisfying some zero boundary values. Estimations of possible asymptoticbehavior of Gaussian curvature, the minimal surfaces described above are received.

Key words: equations of the minimal surfaces, strip domain, Gaussian curvature, asymptotic behavior, holomorphic functions.

Creative Commons License
About the admissible speed of approaching to zero of Gaussian curvature of minimal surfase over strip domain by Akopyan R.S. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №2 (17) 2012 pp. 4-8

Attachments:
Download this file (1_Akopian.pdf) R.S. Akopyan
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/172
672 Downloads